Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 206, NWS Sioux Falls, SD

September 4, 2012Charles Mix County, Douglas County, Hutchinson County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Sep 4, 2012, 6:45 PM CDT for Charles Mix County, Douglas County, Hutchinson County, South Dakota. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2012, 6:45 PM CDT (23:45 UTC)
Expired
Sep 4, 2012, 7:30 PM CDT
In force
45 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Charles Mix County, SD, Douglas County, SD, Hutchinson County, SD

The radar

The Sioux Falls radar (KFSD), 114 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 6:50 PM CDTHAIL 1Delmont, SDQUARTER SIZE HAIL AND WIND GUSTS OF AT LEAST 60 MPH. MINOR DAMAGE TO A METAL BARN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 11.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2012-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2012-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2022 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WUUS53 KFSD 042345
SVRFSD
SDC023-043-067-050030-
/O.NEW.KFSD.SV.W.0206.120904T2345Z-120905T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
645 PM CDT TUE SEP 4 2012

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
  SOUTHEASTERN DOUGLAS COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
  WESTERN HUTCHINSON COUNTY IN SOUTHEAST SOUTH DAKOTA...

* UNTIL 730 PM CDT

* AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES SOUTHWEST OF DELMONT...OR 15 MILES EAST OF LAKE
  ANDES...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DELMONT AROUND 650 PM CDT...
  TRIPP AROUND 700 PM CDT...
  PARKSTON AROUND 710 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4348 9796 4332 9775 4317 9805 4317 9808
      4314 9809 4308 9822 4329 9841
TIME...MOT...LOC 2345Z 235DEG 32KT 4322 9821
WIND...HAIL 60MPH 1.00IN

$$

CHENARD
3 follow-up statements
609 
WWUS53 KFSD 050000
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
700 PM CDT TUE SEP 4 2012

SDC023-050010-
/O.CAN.KFSD.SV.W.0206.000000T0000Z-120905T0030Z/
CHARLES MIX SD-
700 PM CDT TUE SEP 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHARLES MIX
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4319 9808 4320 9813 4330 9821 4345 9805
      4348 9797 4348 9796 4332 9775 4317 9805
      4317 9807
TIME...MOT...LOC 0000Z 235DEG 32KT 4329 9806

$$

SDC043-067-050030-
/O.CON.KFSD.SV.W.0206.000000T0000Z-120905T0030Z/
HUTCHINSON SD-DOUGLAS SD-
700 PM CDT TUE SEP 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DOUGLAS AND WESTERN HUTCHINSON COUNTIES UNTIL 730 PM CDT...

AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
DELMONT...OR 23 MILES EAST OF LAKE ANDES...MOVING NORTHEAST AT 35
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PARKSTON AROUND 710 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4319 9808 4320 9813 4330 9821 4345 9805
      4348 9797 4348 9796 4332 9775 4317 9805
      4317 9807
TIME...MOT...LOC 0000Z 235DEG 32KT 4329 9806
WIND...HAIL 60MPH 1.00IN

$$

CHENARD
776 
WWUS53 KFSD 050009
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
709 PM CDT TUE SEP 4 2012

SDC043-050019-
/O.CAN.KFSD.SV.W.0206.000000T0000Z-120905T0030Z/
DOUGLAS SD-
709 PM CDT TUE SEP 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGLAS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4327 9800 4338 9811 4346 9803 4348 9797
      4348 9796 4335 9779
TIME...MOT...LOC 0009Z 235DEG 32KT 4337 9798

$$

SDC067-050030-
/O.CON.KFSD.SV.W.0206.000000T0000Z-120905T0030Z/
HUTCHINSON SD-
709 PM CDT TUE SEP 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
HUTCHINSON COUNTY UNTIL 730 PM CDT...

AT 709 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
WALNUT SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR PARKSTON...OR 26 MILES SOUTH OF MITCHELL...
MOVING NORTHEAST AT 35 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WEST
CENTRAL HUTCHINSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4327 9800 4338 9811 4346 9803 4348 9797
      4348 9796 4335 9779
TIME...MOT...LOC 0009Z 235DEG 32KT 4337 9798
WIND...HAIL 60MPH 1.50IN

$$
106 
WWUS53 KFSD 050021
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
721 PM CDT TUE SEP 4 2012

SDC067-050031-
/O.EXP.KFSD.SV.W.0206.000000T0000Z-120905T0030Z/
HUTCHINSON SD-
721 PM CDT TUE SEP 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HUTCHINSON COUNTY
WILL EXPIRE AT 730 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4327 9800 4338 9811 4346 9803 4348 9797
      4348 9796 4335 9779
TIME...MOT...LOC 0021Z 235DEG 32KT 4339 9782

$$

CHENARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:25 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Sep 4, 3:25 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
325 PM CDT TUE SEP 4 2012

.DISCUSSION.../ISSUED AT 325 PM CDT/
DIFFUSE BOUNDARY IN NORTHWEST IOWA BEGINNING TO LIFT NORTHWARD AS A
WARM FRONT THIS AFTERNOON AS SURFACE LOW PRESSURE STRENGTHENS OVER
THE BLACK HILLS. MIXING HAS ALLOWED DEWPOINTS TO DRAMATICALLY FALL
THIS AFTERNOON ACROSS THE NORTHWESTERN TWO THIRDS OF THE CWA...WHILE
DEEPER MOISTURE HAS ALLOWED DEWPOINTS TO REMAIN IN THE 60S ACROSS
NORTHWEST IOWA. INSTABILITY CONTINUES TO INCREASE THIS
AFTERNOON...ESPECIALLY ACROSS OUR SOUTHEASTERN HALF OF THE FORECAST
AREA WHERE CAPE VALUES ARE GREATER THAN 1500 J/KG...WITH INCREASING
LAPSE RATES AND STRENGTHENING WESTERLIES BRINGING SHEAR UP AROUND 40
KT.

SO FAR...CAPPING IS PREVENTING CONVECTION FROM DEVELOPING...HOWEVER
WITH KSUX ALREADY 95/65 EXPECT THE CAPPING TO BE SURPASSED SOON.
THE HRRR AND NAM CONTINUE TO DEPICT CONVECTION MOVING NORTHEASTWARD
INTO THE MISSOURI VALLEY...EXTREME SOUTHEAST SOUTH DAKOTA AND
NORTHWEST IOWA LATE THIS AFTERNOON THROUGH THE EVENING. IF
CONVECTION DOES MANAGE TO FIRE IN THIS AREA...STORMS COULD
POTENTIALLY BECOME SEVERE WITH LARGE HAIL TO AROUND WALNUT SIZE AND
WIND GUSTS TO 70 MPH.

FURTHER WEST...HIGH BASED CUMULUS FIELD NOW MOVING INTO OUR WESTERN
BORDER. ISOLATED HIGH BASED CONVECTION WILL BE POSSIBLE IN OUR
WESTERN HALF THIS AFTERNOON AND EVENING...BUT EXPECT LITTLE TO NO
SEVERE WEATHER IN THIS AREA WITH SUCH DRY LOW AND MID LEVELS. AS THE
LOW BEGINS TRACKING EAST NORTHEAST ACROSS THE FORECAST AREA THIS
EVENING AND OVERNIGHT...THE TRAILING COLD FRONT WILL SHIFT THE
CONVECTION INTO CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA
WHERE CONDITIONS ARE MORE FAVORABLE FOR PRECIPITATION. WINDS WILL
LIKELY BECOME FAIRLY BREEZY FROM THE WEST NORTHWEST LATE TONIGHT.
LOWS TONIGHT WILL RANGE FROM THE MID 50S FAR NORTHWEST TO THE MID
60S FAR SOUTHEAST.

RELATIVELY QUIET WEATHER WITH MILDER TEMPERATURES EXPECTED FOR
WEDNESDAY AS SURFACE HIGH PRESSURE SETTLES IN BEHIND THE EXITING
SYSTEM. NORTH NORTHWEST WINDS WILL REMAIN A LITTLE BREEZY THROUGH
THE DAY...BUT SKIES WILL BE SUNNY AND HIGHS ARE EXPECTED IN THE 70S.
/

HIGH PRESSURE WILL BUILD IN OVER THE AREA FOR WEDNESDAY NIGHT. THUS
TRENDED LOWS TOWARDS THE COOLER SIDE OF GUIDANCE...GENERALLY UPPER
40S TO LOWER 50S. A MID LEVEL WAVE AND SOME CLOUD COVER MAY BEGIN
ENTERING OUR WEST BY LATE NIGHT...THUS DID NOT GO QUITE AS COOL AS I
WOULD HAVE IF COMPLETELY CLEAR SKIES WERE MORE LIKELY. MID LEVEL
FORCING OVERHEAD ON THURSDAY OUT AHEAD OF OUR NEXT WAVE...ALSO
SHOULD SEE DECENT ISENTROPIC LIFT. ATMOSPHERE WILL BE ON THE DRY
SIDE THOUGH...THUS FOLLOWED THE NAM AND GFS IDEA OF A DRY DAY.
HOWEVER SHOULD SEE AT LEAST SOME MID LEVEL CLOUD COVER...AND WITH
DECENT MID LEVEL LAPSE RATES...WOULD NOT BE SURPRISED TO SEE A FEW
ELEVATED SHOWERS AND THUNDERSTORMS. THINK THE ECMWF IS PROBABLY
OVERDOING CONVECTION THURSDAY...BUT LOW POPS MAY NEED TO BE ADDED ON
FUTURE SHIFTS IF MODELS TREND A LITTLE MOISTER IN THE MID LEVELS.
WITH UNCERTAINTY ON CLOUD COVER...FOLLOWED A BLEND OF THE COOLER MOS
AND THE WARMER BIAS CORRECTED NAM FOR HIGHS...GENERALLY MID 70S
SOUTHWEST MINNESOTA TO LOW TO MID 80S ELSEWHERE. SURFACE LOW TO OUR
WEST ON THURSDAY WILL PRODUCE BLUSTERY SOUTH SOUTHEAST WINDS WEST OF
THE JAMES RIVER...WITH GUSTS AROUND 25 TO 30 MPH POSSIBLE.

THE BETTER MOISTURE AND DEEP LAYER FORCING MOVES ACROSS THE CWA
THURSDAY NIGHT. THUS LOOKS LIKE A GOOD CHANCE OF SEEING SOME SHOWERS
IN MOST AREAS. INSTABILITY IS ON THE LOW SIDE...BUT SHOULD SEE AT
LEAST A COUPLE HUNDRED J/KG OF ELEVATED CAPE. SO THINKING WE SEE AT
LEAST SOME EMBEDDED THUNDER. WITH THE CLOUDS AND SHOWERS
AROUND...LOWS WILL STAY A BIT WARMER THAN WEDNESDAY
NIGHT...MAINLY IN THE 50S. COULD SEE SOME LINGERING SHOWERS
ACROSS NORTHWEST IOWA FRIDAY MORNING...BUT THESE SHOULD EXIT THE
AREA BY AFTERNOON AS THE TROUGH AXIS AND DEEPER MOISTURE PUSHES
EAST. EXPECT TO SEE GRADUAL CLEARING FROM NORTH TO SOUTH DURING THE
DAY. MUCH COOLER AIR WILL BE ADVECTED IN BEHIND THE FRONT FOR
FRIDAY...AND THIS COMBINED WITH THE LINGERING CLOUD COVER...SHOULD
HOLD HIGHS IN THE MID 60S TO LOWER 70S.

AS WE HEAD INTO THE WEEKEND...OUR UPPER LEVEL LOW WILL PUSH EAST AND
DIG A DEEP TROUGH INTO THE EASTERN PART OF THE COUNTRY. MEANWHILE A
STRONG RIDGE WILL BUILD INTO THE ROCKIES. OUR AREA WILL REMAIN IN
BETWEEN THE TWO MAKING TEMPERATURES A BIT TRICKY. WE WILL TEND TO
SEE A WARMING TREND INTO EARLY NEXT WEEK...BUT HOW WARM DEPENDS ON
THE STRENGTH AND POSITION OF THE ABOVE MENTIONED FEATURES. TRENDED
HIGHS A BIT ABOVE CONSENSUS SUNDAY THROUGH TUESDAY CLOSER TO THE 0Z
ECMWF AND HPC GUIDANCE. THIS GIVES 70S ON SATURDAY...AND UPPER 70S
TO MID 80S SUNDAY THROUGH TUESDAY. THE NEW 12Z ECMWF HAS TRENDED
STRONGER WITH THE RIDGE AND THUS WARMER WITH TEMPERATURES...SO WILL
HAVE TO MONITOR MODEL TRENDS THIS PERIOD. LOWS FRIDAY AND SATURDAY
NIGHT LOOK TO BE ON THE COOL SIDE...WITH LIGHT WINDS AND CLEAR SKIES
EXPECTED. LOWERED THEM A LITTLE BELOW CONSENSUS...WITH MAINLY MID
AND UPPER 40S EXPECTED. AS THE RIDGE BUILDS CLOSER...LOWS SHOULD
WARM INTO THE 50S BY SUNDAY NIGHT. LOOKS DRY SATURDAY THROUGH
TUESDAY. PROBABLY WILL SEE OUR NEXT COLD FRONT APPROACH SOMETIME
AROUND TUESDAY...HOWEVER AT THIS TIME DOES NOT UPPER TO BE MUCH
MOISTURE WITH IT. /CHENARD

&&

.AVIATION.../FOR THE 18Z TAF ISSUANCE/
VFR CONDITIONS EXPECTED THROUGH 18Z WEDNESDAY. SCATTERED
THUNDERSTORMS WILL DEVELOP AFTER 22Z IN THE 129 CORRIDOR AND
EASTWARD AHEAD OF A COLD FRONT. TEMPORARY MVFR CONDITIONS IN THE
THUNDERSTORMS ARE POSSIBLE AFTER 00Z. GUSTY NORTHWEST WINDS OF 10 TO
20 KNOTS WILL FOLLOW BEHIND THE FRONT OVERNIGHT AND INTO WEDNESDAY
MORNING.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
Hazardous weather outlook, Sep 4, 11:32 AM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1132 AM CDT TUE SEP 04 2012

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-051200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1132 AM CDT TUE SEP 04 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE IS A CHANCE OF THUNDERSTORMS EAST OF A LINE FROM DE SMET TO
LAKE ANDES SOUTH DAKOTA. A FEW ISOLATED STORMS COULD BECOME
STRONG TO SEVERE LATE THIS AFTERNOON THROUGH THE EVENING...MAINLY
ACROSS NORTHWEST IOWA. HAIL TO THE SIZE OF WALNUTS AND WIND GUSTS
TO 70 MPH WILL BE POSSIBLE IN SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE FROM 5 PM CDT TODAY UNTIL
1 AM CDT WEDNESDAY.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:14 PM CDTSevere Thunderstorm WarningFSDJerauld, Sanborn46 min
Sep 3, 7:59 PM CDTSevere Thunderstorm WarningFSDAurora, Davison, Jerauld, Sanborn46 min
Sep 4, 6:33 PM CDTSevere Thunderstorm WarningFSDAurora, Brule, Davison, Jerauld42 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.